# SDR AALA202311290227

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53111077203
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING NEEDS TO BE REPLACED AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE WINDSHIELD FRAMING AS OUTLINED IN EA 348298. REPLACED CONTINUITY FITTING PER EA 348298.
